# SDR CALA2024041501074

- Difficulty date: April 3, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000146
- Condition: Corroded
- Location: Sta1285-1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B767-53-3-7154) CORROSION ON THE O/B SUPPORT, ON THE LOWER SURFACE FOR PDU 8R, BETWEEN STA.1285 AND STA.1307, AT RBL33. REMOVED & REPLACED CORRODED INTERCOASTAL IAW B767 SRM 51-40-02 SECTION 4 &7.
